uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
Classification of simple q_2-supermodules
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics, Algebra, Geometry and Logic. (Algebra)
2010 (English)In: Tohoku mathematical journal, ISSN 0040-8735, Vol. 62, no 3, 401-426 p.Article in journal (Refereed) Published
Abstract [en]

We classify all simple supermodules over the queer Lie superalgebra q 2 up to classification of equivalence classes of irreducible elements in a certain Euclidean ring.

Place, publisher, year, edition, pages
2010. Vol. 62, no 3, 401-426 p.
National Category
URN: urn:nbn:se:uu:diva-138957DOI: 10.2748/tmj/1287148620ISI: 000284796900007OAI: oai:DiVA.org:uu-138957DiVA: diva2:380412
Available from: 2010-12-21 Created: 2010-12-21 Last updated: 2010-12-23Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text
By organisation
Algebra, Geometry and Logic
In the same journal
Tohoku mathematical journal

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 151 hits
ReferencesLink to record
Permanent link

Direct link